# SDR 2024FA0000746

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: General aviation
- Aircraft: N8806N
- Make and model: Piper PA-28-140
- Aircraft serial: 2825652
- Aircraft time: 3,743 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 600
- Part time: 3,743 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WAS DISCOVERED WHILE CONDUCTING A 100HR/ANNUAL INSP.  R/H WING INBOARD LOWER AFT SPAR CAP HAS INTERGRANULAR/ EXFOLIATION CORROSION.  DEFECT IS APPROXIMATELY LOCATED AT RWS 30.0" AND MEASURES APPROX. 3.00" LONG, WHERE EXFOLIATION HAS OCCURRED.  AIRCRAFT IS UNAIRWORTHY.  FAILURE OF THE WING  STRUCTURE WAS EMINENT.  REF: AD 2020-24-05, PIPER SB 1304B.
